# SDR CALA2025021002266

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 67,743 hours, 29,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - LEFT EPSU BATTERY FAILED TEST. REPLACED EPSU BATTERY WITH SERVICEABLE ONE FROM STOCK. OPS CHECK GOOD PARTS USED:  18-3351-3-0001,QTY :1
